# SDR 95UAL727030

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunction
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE IN STANDBY OR MANUAL.  MADE EMERGENCY DESCENT TO 10,000 FEET AND GOT PRESSURE TO STABILIZE.  UNABLE TO CONTROL OUTFLOW VALVE.  CABIN WILL RISE BUT WILL NOT DESCEND.
